# SDR SWAA2021062427304

- Difficulty date: January 13, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT CORNER SCUFF PLATE IS ' 'CRACKED / ALODINED AND PRIMED AND PAINTED AREA AT FORWARD CARGO DOOR AFT LOWER CORNER FRAME I/A/W AMM 51-21-41-370-803; 51-21-7-370-804; 51-21-99-300-801
